# SDR ASAA2023081244567

- Difficulty date: August 12, 2023
- Submitted: August 14, 2023
- Operation: Air carrier
- Aircraft: N529AS
- Make and model: Boeing 737890
- Aircraft serial: 35198
- Aircraft time: 47,075 hours, 13,928 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1714970501
- Part serial: 0000352
- Condition: Faulty
- Location: E/E Shelf E5-2
- Part time: 2,354 hours, 761 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FMC FAILED FOR APPROXIMATELY 20 SECONDS. VTK DISPLAYED ON CA ND. LFMC RETURNED TO NORMAL OPERATION. CRUISE FL360 NEAR KCOD. GROUNDED - YES. VERIFIED L/H FMC FAIL PREVIOUS FLTS. R/H FMC RECENTLY REPLACED WITH P/N: 171497-05-01. L/H FMC FAILURES BEGAN AFTER. REPLACED R/H FMC WITH MATCHING P/N 176200-01-01 PER PREFERRED CONFIG REF ASA IPC 34-61-02. 4 EA CBS PULLED/RESET. FMC REPLACEMENT REF AMM 34-61-02. VERFIIED CORRECT SOFTWARE, PERFORMANCE FACTORS. GROUND VERIFICATION SUCCESSFUL. SEAMC ASHRAF.
